Material Modelling of Porous Media for Wave Propagation Problems

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)404-405
JournalProceedings in Applied Mathematics and Mechanics
Volume2
Issue number1
Publication statusPublished - 2003

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Material Modelling of Porous Media for Wave Propagation Problems. / Schanz, Martin.

In: Proceedings in Applied Mathematics and Mechanics , Vol. 2, No. 1, 2003, p. 404-405.

Research output: Contribution to journalArticleResearch

@article{f6bec54f71d941008474258fbdf6013d,
title = "Material Modelling of Porous Media for Wave Propagation Problems",
author = "Martin Schanz",
year = "2003",
language = "English",
volume = "2",
pages = "404--405",
journal = "Proceedings in Applied Mathematics and Mechanics",
issn = "1617-7061",
publisher = "Wiley-Blackwell",
number = "1",

}

TY - JOUR

T1 - Material Modelling of Porous Media for Wave Propagation Problems

AU - Schanz, Martin

PY - 2003

Y1 - 2003

M3 - Article

VL - 2

SP - 404

EP - 405

JO - Proceedings in Applied Mathematics and Mechanics

JF - Proceedings in Applied Mathematics and Mechanics

SN - 1617-7061

IS - 1

ER -